# SDR AALA202512031899

- Difficulty date: December 2, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 66,819 hours, 28,298 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTANDENT SEAT INBOARD FLASHLIGHT HOUSING BROKEN. REPLACED FORWARD FLIGHT ATTANDENT SEAT INBOARD FLASHLIGHT HOUSING. PER AMM 25-64-00.
